# SDR AALA20180125002

- Difficulty date: January 25, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 52,419 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. FOUND A CRACK IN STABILIZATION STRAP. INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-00-51-2R-12.
